Show simple item record

dc.contributor.authorGrecu, Bogdan C.
dc.date.accessioned2018-08-24T08:24:59Z
dc.date.available2018-08-24T08:24:59Z
dc.date.issued2000-06-01
dc.identifier.citationGrecu, Bogdan C. (2000). Geometry of three-homogeneous polynomials on real hilbert spaces. Journal of Mathematical Analysis and Applications 246 (1), 217-229
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9239
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleGeometry of three-homogeneous polynomials on real hilbert spaces
dc.typeArticle
dc.identifier.doi10.1006/jmaa.2000.6783
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.2000.6783
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record